# SDR CALA2017031000557

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 28,829 hours, 10,062 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 0102
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 29,094 hours, 10,275 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST HYD B SYSTEM. EMERGENCY DECLARED.  SERVICED B SYSTEM HYDRAULICS TO FULL 7 GALLONS. WITH ENGINE NR 2 RUNNING FOR 30 MIN AND THEN WITH B SYSTEM ELECTRIC PUMP NO EXTERNAL HYDRAULIC LEAKS FOUND. B SYSTEM FLUID STARTED AT 105% BEFORE ENGINE RUN AND DROPPED TO 101% AFTER,  REPLACED EDP PER AMM. RAN ENGINE AND OPERATED FLAPS, SLATS AND SPOILERS. OPERATED ALL HYDRAULIC SURFACES AND SYSTEMS. CLEANED QUICK DISCONNECT PRESSURE AND SUPPLY HYDRAULIC LINES ON NR 2 ENGINE PYLON. ALL SYSTEMS OK NO LEAKS NOTED.
